MAUDE Adverse Event Report: NEXTREMITY SOLUTIONS NEXTRA HAMMERTOE CORRECTION SYSTEM; BONE SCREW

NEXTREMITY SOLUTIONS NEXTRA HAMMERTOE CORRECTION SYSTEM; BONE SCREW
Model Number NX-3532K-SC
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If additional information is received which changes the outcome of the investigation, a follow-up report will be submitted.This report was originally submitted jan 10th 2020 with a typo in the mfr report number which resulted in a duplicate mfr report number.It was noted on a later date by nextremity solutions that record of 3009540749-2020-00004 was not in maude.This report is being submitted with the mfr report number corrected.
 
Event or Problem Description
It was reported that during a surgery with the nextra hammertoe correction system, the proximal and middle implants did not sit flush on the nextra driver.This condition did not affect the surgery.The surgery was completed and there were no patient complications.

Brand Name
NEXTRA HAMMERTOE CORRECTION SYSTEM
Common Device Name
BONE SCREW
Manufacturer (Section D)
NEXTREMITY SOLUTIONS
210 north buffalo street
warsaw, in
MDR Report Key11309456
Report Number3009540749-2020-00004
Device Sequence Number823634
Product Code HWC
UDI-Device Identifier00817701020059
UDI-Public00817701020059
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K110445
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNX-3532K-SC
Device Lot Number168125017B
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2019
Initial Report FDA Received Date02/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1